Volume 23,Issue 3,2003 Table of Contents

Other Issues:  


A New Method for Computing the 1-Dimensional Homology Group of a Given 2-Complex
  LI Shu-chao,FENG Yan-qin and MAO Jing-zhong
  2003,23(3):381-390 [Abstract(1960)]  [View PDF]
Generalized Steiner Triple Systems with Group Size Ten
  GE Gen-man and WU Dian-hua
  2003,23(3):391-396 [Abstract(2122)]  [View PDF]
A Further Result of Nevanlinna's Four-Point Theorem
  YAO Wei-hong and YANG Dian-wu
  2003,23(3):397-402 [Abstract(2264)]  [View PDF]
On the Characteristics of the Convergence of Ishikawa Type Iterative Sequences for Strong Pseudocontractions and Strongly Accretive Operators
  ZENG Lu-chuan
  2003,23(3):403-409 [Abstract(2326)]  [View PDF]
The Dense Fractal Sets with the Hausdorff Dimension
  LU Shi-pan
  2003,23(3):410-412 [Abstract(2104)]  [View PDF]
Some Random Coincidence Point Theorems
  Ghulam Mustafa
  2003,23(3):413-421 [Abstract(2528)]  [View PDF]
On Sectional Cycles in Translation Quivers
  YAO Hai-lou and PING Yan-ru
  2003,23(3):422-426 [Abstract(1878)]  [View PDF]
Matrix Approach in Wavelet Analysis
  LI Deng-feng,CHEN Han-lin and SHEN Qiu-hui
  2003,23(3):427-436 [Abstract(1963)]  [View PDF]
Hp Spaces Associated with Square Root Operator
  XU Ming and LI Xiang-zheng
  2003,23(3):437-442 [Abstract(1897)]  [View PDF]
Admissible Meromorphic Solutions of a Type of Higher-Order Algebraic Differential Equation
  GAO Ling-yun
  2003,23(3):443-448 [Abstract(2288)]  [View PDF]
Asymptotic Behavior of Nonlinear Parabolic Partial Functional Differential Equations
  LI Shu-yong and XU Dao-yi
  2003,23(3):449-455 [Abstract(3166)]  [View PDF]
On the Generation of Morse Lemma
  CAO Yi
  2003,23(3):456-458 [Abstract(1806)]  [View PDF]
A Note on the Paper “Matrix Valued Rational Interpolants and Its Error Formula”
  CHEN Zhi-bing
  2003,23(3):459-460 [Abstract(1929)]  [View PDF]
Incorrect Results for E-Convex Functions and E-Convex Programming
  JIAN Jin-bao
  2003,23(3):461-466 [Abstract(2236)]  [View PDF]
A Totally Umbilical Condition of Compact Space-like Hypersurfaces in the de Sitter Space
  WEN Bo,WANG Qiang and PENG Cui-ying
  2003,23(3):467-472 [Abstract(1861)]  [View PDF]
The Existence, Uniqueness and Stability of Periodic Solution on a Neutral Integro-Differential Equation with Infinite Delay
  YANG Xi-tao
  2003,23(3):473-480 [Abstract(2001)]  [View PDF]
Three and Four Point Boundary Value Problems for n th-order Nonlinear Differential Equations
  LIU Ying
  2003,23(3):481-487 [Abstract(1815)]  [View PDF]
Dp Multiplier on Bounded Symmetric Domains
  LI Yong-qun
  2003,23(3):488-492 [Abstract(2618)]  [View PDF]
The Stability of an Attractor of Expansive Flows with the Shadowing Property on a Compact Manifold
  WANG Fu-hai,LU Zhan-hui and WANG Xiao-hua
  2003,23(3):493-496 [Abstract(2094)]  [View PDF]
Simultaneous Approximation of the Szász-Type Operators
  GUO Shun-sheng and QI Qiu-lan
  2003,23(3):497-502 [Abstract(2031)]  [View PDF]
Lagrange Interpolation in Rs
  FENG Ren-zhong,LIANG Xue-zhang and XU Chun-ning
  2003,23(3):503-509 [Abstract(1976)]  [View PDF]
On the Growth of Hyperspherical Series
  WANG An-bin
  2003,23(3):510-514 [Abstract(2079)]  [View PDF]
Bessel frame and its perturbation
  ZHOU Jia-yun,GUO Yan-ni,LIU Yu and DING You-zheng
  2003,23(3):515-519 [Abstract(2224)]  [View PDF]
Submanifolds with Parallel Normalized Mean Curvature Vector in a Sphere
  WANG Mei-jiao and LI Shi-jie
  2003,23(3):520-524 [Abstract(2050)]  [View PDF]
Matrix Orthogonal Extension and Orthogonal Multiwavelets with Scale=a
  YANG Shou-zhi,SHEN Pei-ping and YANG Jian-wei
  2003,23(3):525-534 [Abstract(1946)]  [View PDF]
An Algorithm for Colouring of Halin Graphs
  XIAO Li and LOU Ding-jun
  2003,23(3):535-540 [Abstract(2254)]  [View PDF]
The L(2,1) -Labeling of Outerplane Graphs
  WANG Xin-hong
  2003,23(3):541-547 [Abstract(1934)]  [View PDF]
An Explicit Formula for Solutions of Non-Homogeneous Quadrnomial Recurrences with Variable Coefficients
  YU Chang-an,LU Jia-hua and YU Dan
  2003,23(3):548-552 [Abstract(2194)]  [View PDF]
Eigenstructure Assignment for Singular Systems
  ZHAO Zhi-wu
  2003,23(3):553-556 [Abstract(2195)]  [View PDF]
The Properties of BR0-algebra and Its Applications in L* System
  WU Hong-bo
  2003,23(3):557-563 [Abstract(2171)]  [View PDF]
Linear Operators Preserving Adjoint Matrix on Several Spaces of Matrices over Domain
  TANG Xiao-min and CAO Chong-guang
  2003,23(3):564-566 [Abstract(2048)]  [View PDF]
Some Geometric Inequalities Involving Two Simplices
  YANG Shi-guo and CHEN Sheng-li
  2003,23(3):567-570 [Abstract(1823)]  [View PDF]